# SDR ASAA2019112091378

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,498 hours, 12,464 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF1 SHOWING FAIL ON RADIO HEAD DISPLAY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 801. LRUS BITE TEST PASSED GROUND VERIFICATION SUCCESSFUL. HF1 & HF2 OPS NORMAL.
